Applied Mathematics

Volume 3, Issue 1 (January 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Some Kinds of Sheaf Control Problems for Control Systems

HTML  XML Download Download as PDF (Size: 239KB)  PP. 39-44  
DOI: 10.4236/am.2012.31007    4,239 Downloads   7,098 Views  Citations

Affiliation(s)

.

ABSTRACT

Recently, the field of differential equations has been studying in a very abstract method. Instead of considering the behaviour of one solution of a differential equation, one studies its sheaf-solutions in many kinds of properties, for example, the problems of existence, comparison,... of sheaf solutions. In this paper we study some of the problems of controllability for sheaf solutions of control systems.

Share and Cite:

N. Phu and P. Tri, "Some Kinds of Sheaf Control Problems for Control Systems," Applied Mathematics, Vol. 3 No. 1, 2012, pp. 39-44. doi: 10.4236/am.2012.31007.

Cited by

[1] Two kinds of sheaf optimization problems for control systems.
Journal of Advanced Research in Dynamical & Control Systems, 2013
[2] THE NECESSARY AND SUFFICIENT CONDITIONS OF THE SHEAF OPTIMIZATION PROBLEM
P Van Tri - emis.ams.org, 2013

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.